# SDR UPS07549270

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DECLARED AN EMERGENCY & DIVERTED TO FWA AFTER RECEIVING LEFT HYD SYS IND.  COMPLY WITH REPETITIVE INSP PER MEL 29-33-2.  LEFT HYD QTY IND INOP / INTERMITTENT.  PLACED ITEM ON DEFERRAL PER MEL 29-33-2. M345299.  REMOVED AND REPLACED MONITOR UNIT HYD FLUID QTY PER M/M 29-33-51-4.  NO FAULTS.  THIS CLEARS DEFERRAL M345299.
